MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE

COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Model Number ES-330
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter was found to have an unidentifiable matter described as ¿something floating¿ in the prefilled solution inside the catheter, and contamination was also observed inside the packaging without touching the device.Medtronic's initial evaluation of the incident device found biological contamination has been identified in prior syringes containing particulate contamination.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Inspection of the returned syringe noted black particulate matter suspended in the saline solution.Biological contamination has been identified in prior syringes containing particulate contamination.It was reported that there was a foreign object found in the package or product.The reported issue was confirmed.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ESOFLIP
Common Device Name
ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25430055
Report Number9681384-2026-00639
Device Sequence Number13313369
Product Code PID
UDI-Device Identifier10884521809451
UDI-Public(01)10884521809451(17)261204(10)24L0342JZ(20)04
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K132337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES-330
Device Catalogue NumberES-330
Device Lot Number24L0342JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown